| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens -08.50/+2.5/090 (sphere/cylinder/axis), into the patient`s right eye (od).The lens was explanted due to the lens was too small and had rotated.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
A2: unk.A4: unk.A5: unk.A6: unk.B3: unk.D6a: unk.D6b: unk.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).